Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Spatially periodic Stokes flow stirred by a rotlet interior to a closed corrugated boundary


Authors: D. W. Pravica and K. B. Ranger
Journal: Quart. Appl. Math. 49 (1991), 453-461
MSC: Primary 76D07
DOI: https://doi.org/10.1090/qam/1121678
MathSciNet review: MR1121678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Spatially periodic solutions of the creeping flow equations are found for the stream function in which the motion is stirred by a two-dimensional rotlet in the region interior to a closed corrugated boundary. Streamlines are given for different geometrical configurations. In some cases there is separation of the streamlines in the crevices of the corrugation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D07

Retrieve articles in all journals with MSC: 76D07


Additional Information

DOI: https://doi.org/10.1090/qam/1121678
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website